# SDR AALA201701229007

- Difficulty date: January 21, 2017
- Submitted: January 24, 2017
- Operation: Air carrier
- Aircraft: N205UW
- Make and model: Boeing 757-23N
- Aircraft serial: 30887
- Aircraft time: 51,919 hours, 14,752 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Girt Bar
- Condition: Obstructed
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. DOOR L1 OPENED, SLIDE DID NOT DEPLOY WHEN ARMED. INSPECTED GIRT BAR MOUNTS AND CLEANED DEBRIS FROM MOUNTS PER AMM 25-66-10.
